# SDR SWAA2023041214179

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CORROSION ON AFT SHIELD AT WL 156 - RBL 23.5 BS 500+1.5; BS 500+5.5; BS 500+9.5; BS 500+13.5; BS 500+17.5. / RBL 24.75 BS 492+4; BS 492+6.<[01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02 PAR. 9.;[02] RECEIVED NEW SHIELD P/N:143A8126Y36 ;LOT: 1520873-1; PO/N: 909477/1 ; AND LOCATED AND DRILLED AT FCB RBL 24 BETWEEN BS 480+12' TO BS 500A IAW SRM 51-40-05 AND DWG:143A8126 ID:0018 REV:-.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. TASK CARD COMPLETE.
